| Model Number |
MMT-441AH |
| Medical Device Problem Code |
Loss of or Failure to Bond (1068)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
07/07/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial and final mdr 1932718 - mdr 8021545-2024-03010 - device 2 of 3.E1: patient city: (b)(6).Patient country: canada.
Event or Problem Description
Reference number (b)(4).Event occurred in canada.It was reported that patient faced an 3 infusion sets leakage event at the site.The infusion set was in use for 4 days.No further information was available.